# SDR GUUA93952090110A

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,873 hours, 39,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT AFT EMERGENCY EXIT INNER AND OUTER HANDLE BINDING.  LUBRICATED RT AFT EMERGENCY EXIT OPS CHECK GOOD.
